Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
Low rank methods for a class of generalized Lyapunov equations and related issues
Authors: Benner, Peter; Breiten, Tobias
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Numerische Mathematik
Document Type: Article
ID: 636644.0
INTERPOLATION-BASED H2-MODEL REDUCTION OF BILINEAR CONTROL SYSTEMS
Authors: Benner, Peter; Breiten, Tobias
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: SIAM Journal on Matrix Analysis and Applications
Volume: 33
Issue / Number: 3
Start Page: 859
End Page: 885
Document Type: Article
ID: 626543.0
 
Full text / Content available
Generalized tangential interpolation for model reduction of discrete-time MIMO bilinear systems
Authors: Benner, Peter; Breiten, Tobias; Damm, Tobias
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: International Journal of Control
Volume: 84
Issue / Number: 8
Start Page: 1398
End Page: 1407
Document Type: Article
ID: 571590.0
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.